# SDR DALA1120136904

- Difficulty date: February 9, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT AIR PHONE ANTENNAS AREA STA 1510 S28L AND S28R.  ACCOMPLISHED ERA 490199-14 AT SAA DURING HMV ON N/R CARD 162359.
